# SDR CALA0300120

- Difficulty date: March 19, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- Aircraft time: 51,536 hours, 26,807 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: C-2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 5" CRACK IN SKIN AT AFT CARGO DOOR INSIDE INSPECTION HOLE ABOVE HANDLE BOX. A DOUBLER WAS INSTALLED IAW ECRA 5232-01024.
